Jump to content





Day 6-Headaches, Dry Lips/nose, Sun Sensitivity

Posted by Amandals2007, in Accutane 24 August 2013 · 707 views

day 6 accutane claravis myorisan 70 mg headache dry lips dry nose sun sensitivity
Day 6 today. i think the headaches i have been having are from the medication. they are located on my hairline on my forehead and its like a throbbing pain. is this normal? its been going on for a few hours today, and i had one Thursday too but i just thought it was a normal headache. this is really annoying though, it wont go away at all.
 
also, i have been having a dried out nose. but i also have started taking my allergy medications again since fall is coming and my allergies have gone nuts! so I think my nose is a combo of both medications.
 
my lips feel weird too. not like dry, but kinda tight. almost like its getting dry from the inside first? i was using lip balm everyday until yesterday, i wanted to see if my lips were getting dry or not. 
 
still getting some pimples. they seems to be popping really easy.
 
ALSO i was outside in the shade for an hour today and i look super RED!!!!!  it was just an hour in the shade!! i was shocked!!! this stuff really does mess up the skin so dont play around always wear that sunscreen. i am leaving for florida in less than two weeks, i gotta really load up on that stuff down there!! i thought i had sensitive skin before these meds, my skin was normal compared to when on this medicine.
 
im including my first pictures. its from today, so i dont have starting pictures but besides two pimples, my face looks the same as it did on day one
 
Attached Image
 
Attached Image




Hey Ill try to answer some of your questions. First the headaches you are or were getting are normal. Its a side effect of the medication. I got them too but they go away after your body adjust to it. Youre definitely going to need to get something for your lips. I use aquaphor its the best in my opinion. Also youre right it does make your skin very sensitive especially at 70 mg. Youre face gets red because youre more sensitive to the sun and it increases blood circulation to your face. So if your fair skinned like myself you may appear a little red. As far as going to florida just load up on sun screen and youll be fine. I went on a 2 week vacation to myrtle beach when I was on it the first time and never had a problem.

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors